# SDR 96ZZZM271

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305GB
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1127
- Engine: Rroyce RB21122*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A, J

## Discrepancy

ON RIA FLT 858, FROM ORD TO JSJ AT 2500 FEET AT CLIMB POWER NR 1 ENGINE VIBRATION INCREASED TO 4.0, ENGINE THRUST WAS REDUCED, AVM ALSO DECREASED.  AIRCRAFT DUMPED 17,000 LBS OF FUEL AND AIR RETURNED TO ORD WITH NR 1 ENGINE AT IDLE.  AFTER LANDING ACCOMPLISHED TROUBLESHOOTING PER 71-91-00, INSPECTION INLET, EXHAUST, MCD'S AND MAIN OIL SCREEN FOUND OK.  LUBED CLAPPERS AND ACCOMPLISHED AVM SURVEY PER 71-00-00, ENGINE RUNUP NORMAL MAX AVM 1.2 AT TAKEOFF, EPR 537.  AIRCRAFT OK FOR SERVICE.
